# SDR YENA20140818159

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 22,923 hours, 14,017 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 4120T16P03
- Part serial: KUL09830
- Condition: Failed
- Location: Oil Pressure
- Part time: 3 hours, 1 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW PERFORMED QRH DUE TO NR 1 ENGINE OIL LOW PRESSURE.   ENGINE SHUTDOWN, MESSAGE WAS TRANSIENT THROUGHOUT FLIGHT.  SENT DVDR INFO TO MFG PERFORMED FIM TASK 79-33-00-810-805-A.  ALL WIRING CHECKED GOOD.  NR 1ENGINE OIL PRESSURE TRANSMITTER R & R IAW AMM 79-33-03. OPS & LEAK CHECKED GOOD.
